# SDR QXEA200601472

- Difficulty date: June 20, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 11,411 hours, 8,254 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cocpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

OKC - ON TAKEOFF ROLL, RECEIVED A RIGHT THRUST REVERSER CAUTION MESSAGE.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PERFORMED FUNCTIONAL TEST OF THRUST REVERSER SYSTEM IAW AMM 78-30-00-720-801-A01, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
